# SDR SWAA2024102144181

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA BS1019 RBL32 WL208. MARKED<[01] REPAIRED PER EA 24-153-02736;[02] VERIFIED C/A #1
